# SDR SIMA20250912003

- Difficulty date: September 12, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000594
- Aircraft time: 22,900 hours, 15,258 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR STRUCTURE CROSSBEAM CORRODED AT FR 14 Y +37". LEVEL 2 CORROSION BLENDED CORROSION OUT AT FWD WET AREA FLOOR STRUCTURE CROSSBEAM AT FR 14 Y+37 PER EMB-175 SRM 51-10-03. MEASUREMENTS ARE L=1" W=0.5" D=0.080" MEASURED. THIS IS FOUND TO BE OUT OF LIMITS PER EMB-175 SRM 53-10-10 AD02 TABLE 102. CUTOUT DAMAGE AT FWD FLOOR STRUCTURE CROSSBEAM AT FR 14 Y+37 PER EMB 175 SRM 53-00-10. FABRICATED REPAIR DOUBLER AND FILLER USING PN 60-14935 7075T7311 IAW EMB 175 SRM 53-00-10. TREATED PRIMED AND TOPCOATED REPAIR PARTS IAW EMB 53-00-10. ETN-EJ-51-025, ETN EJ- 51-015. INSTALLED REPAIR DOUBLER AND FILLER USING PN 60-14935 7075T7311 IAW EMB 175 SRM 53-00-10. TOPCOATED FASTENERS IAW EMB 53-00-10 ETN EJ- 51-015. APPLIED CIC TO REPAIR PARTS IAW EMB 175 CPM 51-25-00. REPAIRED FWD WET AREA FLOOR STRUCTURE CROSSBEAM AT FR 14 Y+37" REF EMB 175 SRM 53-25-00/ REPAIR 03P. LEVEL 2 CORROSION
